# SDR SWAA2022032878069

- Difficulty date: February 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: 142A94816
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 500D GUSSET CRACKED; STR 19R MARKED / [01] PRIOR TO REMOVAL ;FOUND PAER TO HAVE NO SRM LIMITS AND SO PART IS REPAIRABLE BY REMPLACEMENT PER SRM 51-10-02-OG-0 STEP 9;[02] REMOVAL FWD CARGO BS.500 D GUSSET CRACKED ;STR 21; IAW SRM51-40-02-0G-0;[03] REMOVAL FWD CARGO BS.500 D GUSSET CRACKED ;STR 19; IAW SRM51-40-02-0G-0;[04] VERIFIED CORRECTIVE ACTION 1 AND 3.;[05] LOCATED AND DRILLED NEW GUSSET WHITH P/N 143A9483-6 ;LOT#1480476-3; PO#854443 IAW SRM 51-40-05-OG-0; AND DWG# 143A7902 OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 5.;[07] INTALLED NEW GUSSET WITH P/N 142A9481-6; LOT 1480476-3; PO#854443 IAW SRM 51-40-02 AND DWG# 143A7902 OK TO INSTALL;[08] VERIFIED CORRECTIVE ACTION ENTRY 7.  PART INSTALLED
